# SDR WRLA200414

- Difficulty date: April 11, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- Engine time: 68,428 hours, 13,311 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Part number: NTL6012
- Condition: Missing
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AIRCRAFT N14075 DEPT. FROM LIRN TO KNGU AT 2100Z  WHILE AIRCRAFT CRUISING AFTER 5 HOURS AND 40 MIN.APPROX. 0240Z (ACCORDING TO THE CAPTAIN REPORT) THE ACFT. SHUDDERED AND BOUNCED FOR APPROX. 1/2 SECOND, THEN RETURNED TO STABLE FLIGHT, ACFT. CONTINUE TO KNGU AND HAD NORMAL LANDING AND NO CONTROL PROBLEMS. THE GROUND CREW NOTED THE NR 2 ENGINE COWL DOOR LT & RT SIDE WAS MISSING, SIGNIFICANT DAMAGE TO R/H INBOARD ELEVATOR WITH THE TAILCONE DISPLACED BUT ATTACHED.
